Show simple item record

dc.contributor.authorBars Cortina, Francesc
dc.contributor.authorGonzález Rovira, Josep
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.date.accessioned2021-06-11T14:13:47Z
dc.date.available2021-06-11T14:13:47Z
dc.date.issued2021-04-27
dc.identifier.citationBars, F.; Gonzalez, J. The automorphism group of the modular curve X* 0 (N) with square-free level. "Transactions of the American Mathematical Society", 27 Abril 2021, vol. 374, núm. 8, p. 5783-5803.
dc.identifier.issn0002-9947
dc.identifier.otherhttps://arxiv.org/abs/2007.03998
dc.identifier.urihttp://hdl.handle.net/2117/347197
dc.description.abstractWe determine the automorphism group of the modular curve X* 0 (N), obtained as the quotient of the modular curve X0(N) by the group of its Atkin-Lehner involutions, for all square-free values of N.
dc.format.extent21 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Àlgebra
dc.subject.lcshAlgebraic geometry
dc.subject.lcshNumber theory
dc.titleThe automorphism group of the modular curve X* 0 (N) with square-free level
dc.typeArticle
dc.subject.lemacGeometria algebraica
dc.subject.lemacNombres, Teoria dels
dc.identifier.doi10.1090/tran/8391
dc.rights.accessOpen Access
local.identifier.drac31811505
dc.description.versionPostprint (author's final draft)
local.citation.authorBars, F.; Gonzalez, J.
local.citation.publicationNameTransactions of the American Mathematical Society
local.citation.volume374
local.citation.number8
local.citation.startingPage5783
local.citation.endingPage5803


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain